null

Excedrin Migraine Pain Reliever/Pain Reliever Aid Caplets - 200 Ea

UPC:
300672039927
Availability:
In Stock

$22.79
(No reviews yet)

Current Stock:
MANUFACTURER: CLOROX-FIRST BRANDS CORP.
Excedrin Migraine Pain Reliever/Pain Reliever Aid Caplets
  • Safe and effective
  • Aspirin and caffeine
  • Safe and effective
  • Acetaminophen Aspirin and caffeine
  • Effective relief with just one dose.

Please Read Item Label and Packaging for Recent Product Information.

  • Do not use more than directed
  • Adults: Take 2 caplets with a glass of water
  • If symptoms persist or worsen, ask your doctor
  • Do not take more than 2 caplets in 24 hours, unless directed by a doctor
  • Under 18 years of age: Ask a doctor.
  • Store at 20°-25°C (68°-77°F).

Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: Hives , Facial swelling, Asthma (wheezing), Shock

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take : More than 2 caplets in 24 hours, which is the maximum daily amount, With other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product

Stomach bleeding warning: This product contains and NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older, Have had stomach ulcers or bleeding problems, Take other drugs containing or non NSAIDs (aspirin, ibuprofen, naproxen, or others), Have 3 or more alcoholic drinks every day while using this product, Take more or for a longer time than directed

Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Do not use

If you have ever had an allergic reaction to any other pain reliever/fever reducerWith any other drug containing acetaminophen ( or non). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist

Ask a doctor or pharmacist before use if you are: Taking a drug for: Anticoagulation (thinning of the blood), Diabetes, Gout, Arthritis, Under a doctor's care for any serious, Taking any other drug, Taking any other product that contains aspirin, acetaminophen, or any other pain reliever/fever reducer.

Please read all label information carefully on delivery and prior to use.

*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.

Customer Testimonials

star rating  4.7 Rating     1374 Reviews

Item as depicted. Very fast service and delivery! will buy again from this company.

March 06, 2022

Kathryn Nee

star rating

Quick and hassle-free ordering and shipping process. I'will buy from them again.

March 05, 2022

Stacy Walther

star rating

Shopping experience was excellent. It even arrived early and additionally they give you a discount and is the cheapest price online.

February 27, 2022

enrique marchese

star rating

Thank you for the prompt shipment of the Cutemol Cream order.

March 12, 2022

Vera Tahim

star rating
Fast And Free Shipping On Select Products